# SDR YV3R2021030300441

- Difficulty date: February 18, 2021
- Submitted: March 3, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-SX
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14285
- Aircraft time: 462 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0512
- Part serial: 4230
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 WAS REMOVED DO TO BELT FAILURE.
